# SDR DALA2021040101939

- Difficulty date: March 28, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 CORROSION ON LOWER SILL STRUCTURE CARGO DOOR BTW FS1380 TO FS1440 AT AFT CARGO COMPARTMENT. CORRECT ACTION: SUMMARY OF NRC 00245. CORROSION LEVEL2, LOWER SILL STRUCTURE CARGO DOOR BTW FS1380 TO FS1440 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40. (1767227)
